Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Wall, Peter

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:54
Abstract pages:274
Full texts:112
References:27
E-mail:

http://www.mathnet.ru/eng/person63783
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. A. Gogatishvili, L.-E. Persson, V. D. Stepanov, P. Wall, “Some scales of equivalent conditions to characterize the Stieltjes inequality: the case $q<p$”, Math. Nachr., 287:2 (2014),  242–253  mathnet  mathscinet  zmath  isi  scopus
2012
2. A. Gogatishvili, L.-E. Persson, V. D. Stepanov, P. Wall, “On scales of equivalent conditions characterizing weighted Stieltjes inequality”, Dokl. Akad. Nauk, 447:1 (2012),  13–14  mathnet  mathscinet  zmath; Dokl. Math., 86:3 (2012), 738–739  isi  scopus
2011
3. G. A. Chechkin, Yu. O. Koroleva, L.-E. Persson, P. Wall, “A new weighted Friedrichs-type inequality for a perforated domain with a sharp constant”, Eurasian Math. J., 2:1 (2011),  81–103  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021